# SDR 96ZZZX3723

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 601R852001
- Condition: Broken
- Location: Brake Temp
- Part time: 2,754 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE BRAKE CHANGE, NOTICED THE BRAKE TEMPERATURE SENSOR WAS UNSERVICEABLE DUE TO A CRACK GOING ALL THE WAY AROUND THE BASE OF THE PROBE.  THE SENSOR WS REPLACED AND THE BRAKE CHANGE WAS COMPLETED.  AIRCRAFT WAS RETURNED TO SERVICE.  SUBMITTER RECOMMENDATION WOULD BE TO BEEF UP THE PROBE DIAMETER AT THE BASE.
